# SDR FDEA202201130063

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-300
- Aircraft serial: 63114
- Aircraft time: 3,439 hours, 1,708 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105409G
- Part serial: 000348
- Condition: Worn
- Location: Zone 500
- Part time: 3,439 hours, 1,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #5 WITH WEAR IN LOWER SKIN OSS: 439. LH WING SLAT #5 IN LOWER AND UPPER SKIN AT OSS 439 WERE REPAIRED IAW, SRM 51-70-10-2R   REP. 4 PAG. 149-159 FIG. 202(SHEET 5) AND SRM 57-43-02-2R PAG. 1-2 FIG. 201 REP. 1  REV. 82  DEC   15/2021
